# SDR AWXA960369

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 796-817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7827 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION AT AFT.  CARGO BAY CARGO FLOOR BEAM BS 796-817, RBL 13.5 AT NUTPLATE HOLES, TOP OF BOTTOM SIDE.  REPLACED SECTION OF FLOOR BEAM FROM BS 780 TO 821 AT RBL 13.5 PE SRM 53-00-51. (M)
